# SDR 04FDEA03402

- Difficulty date: December 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 73,003 hours, 29,435 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE A/C.  RETURNED TO PDX.  FOUND HARDWARE DAMAGED AND LOOSE ON MAIN CARGO VENT DOOR.  INSPECTED DOOR NO DAMAGED.  REPLACED HARDWARE PER SMP.  PERFORMED PRESSURIZATION CHECK.  OPS CHECK NORMAL.
